# SDR FDEA201101200311

- Difficulty date: January 20, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 92,450 hours, 34,083 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LOW PRESS LIGHT INOP.   REPLACED BATTERIES IAW AMM 25-61-03-2-0 AND  TESTED IAW AMM 25-61-03-5-0, CKS OK.
